Your institution is subscribed to Read Institutional Edition. Log in or Sign Up to read full text articles.

JOURNAL ARTICLE

Toxic shock syndrome associated with use of latex nasal packing

S T Allen, J B Liland, C G Nichols, R H Glew
Archives of Internal Medicine 1990, 150 (12): 2587-8
2244778
We treated a previously healthy young man who developed toxic shock syndrome 2 days after elective septoplasty with nonabsorbent latex packing. This case emphasizes that non-menstrual wound-associated toxic shock syndrome can occur after surgery that does not involve absorbent splinting or packing and should be considered in patients who present within a few days after surgery with fever, sunburnlike rash, hypotension, and multisystem complaints and laboratory abnormalities.

Full Text Links

Find Full Text Links for this Article

Discussion

You are not logged in. Sign Up or Log In to join the discussion.

Trending Papers

Remove bar
Read by QxMD icon Read
2244778
×

Save your favorite articles in one place with a free QxMD account.

×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"

We want to hear from doctors like you!

Take a second to answer a survey question.